# SDR CA970716003

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 401
- System (JASC): 5220 · Emergency Exits
- Part: Emergency Exit
- Part number: 52111302
- Condition: Departed A/C
- Location: Emergency Exit
- Part time: 7,818 hours
- Component: Cessna, 52111302
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE AT 11,000 FEET, THE CREW NOTED AIR ENTERING THE CABIN THROUGH THE EMERGENCY EXIT. THE BOTTOM CORNER OF THE EXIT WAS NOTED TO BE EXTENDED OUTWARD BY APPROXIMATELY 1/4 OF AN INCH. SPEED OF THE AIRCRAFT WAS REDUCED BUT THE EMERGENCY EXIT DEPARTED THE AIRCRAFT PRIOR TO LANDING. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. THE EMERGENCY EXIT HAD PREVIOUSLY BEEN RESEALED DUE TO A WATER LEAK SNAG AT THE FRONT EDGE.
